MAUDE Adverse Event Report: ARTHREX, INC. QCKFIX SCRW,TI,CANC.,PT,3.0X 34MM, STRL; BONE FIXATION SCREW/PLATE

ARTHREX, INC. QCKFIX SCRW,TI,CANC.,PT,3.0X 34MM, STRL; BONE FIXATION SCREW/PLATE
Model Number QCKFIX SCRW,TI,CANC.,PT,3.0X 34MM, STRL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a screw removal surgery the head of the screw sheared off.The screw was implanted on (b)(6) 2020.No further information received.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during excision of the screw.

Brand Name
QCKFIX SCRW,TI,CANC.,PT,3.0X 34MM, STRL
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21190456
Report Number1220246-2025-00009
Device Sequence Number19677613
Product Code HWC
UDI-Device Identifier00888867210776
UDI-Public(01)00888867210776(11)180725(17)230630(10)10226519
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberQCKFIX SCRW,TI,CANC.,PT,3.0X 34MM, STRL
Device Catalogue NumberAR-8730-34PTS
Device Lot Number10226519
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date01/20/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown